# SDR FDEA2018092522654

- Difficulty date: September 22, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N852FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37723
- Aircraft time: 34,467 hours, 5,223 cycles
- System (JASC): 2760 · Drag Control System
- Part: Tube
- Part number: 272W15929
- Condition: Damaged
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF WRI  29-02/8711 NEED TO INSTALL FLEX LINE IN  PLACE OF SEVERED RIDGID HYD PRESSURE LINE ON THE  #12 SPOILER PCU PRESSURE LINE .      NUMBER 12 SPOILER HAS TEMP FLEX LINE INSTALLED PER  MM-NEEDS RE-INSPECT EVERY 7 DAYS AND FINAL REPAIR  AT NEXT B CHECK  INSTALLED FLEX LINE ON #12 SPOILER PCU REF MM  20-10-09-8 AND MM 27-61-08-4. LEAK CHECK IS GOOD.  ACFT OK FOR SERVICE.    OIL REFERENCE:  MM 20-10-09-8  INTERMEDIATE  ACTION REQUIRED  EVERY:  SPC :       7 DAY(S)  EXP : 28SEP18  TERMINATING   ACTION REQUIRED AT OR BEFORE:  SPC :
